The additive groups of local rings

Shalom Feigelstock Bar-Ilan University, Ramat Gan, Israel

TBD mathscidoc:1701.332518

Arkiv for Matematik, 18, (1), 49-51, 1979.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:07 uploaded by arkivadmin ] [ 351 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{shalom1979the,
  title={The additive groups of local rings},
  author={Shalom Feigelstock},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203507618055327},
  booktitle={Arkiv for Matematik},
  volume={18},
  number={1},
  pages={49-51},
  year={1979},
}
Shalom Feigelstock. The additive groups of local rings. 1979. Vol. 18. In Arkiv for Matematik. pp.49-51. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203507618055327.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved